Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from pin and needles sensation all over body. Suggest some medicine

i am suffering from pin and needles sensation all over body from last one year,actually the things began with anxiety and depression last year,i took medicines from neuro specialist,and my depression and anxiety is no more ,im happy with it,but the things which r making me worried are my increased heart beat and needles piercing all over my body hands and feet are worse,in nights i cant sleep beacuse of.plz suggest me some medicine with lesser side-effects ,i m male 27,so i dont want to take medicines which effects sexual desires.
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi iambhaggi ! Take multi vitamines. Juice. Lemon tea, if allergy symptom take antiallergy tab.Now! Every antidepressant tab has bunch of side effects. You are young and don't want to get in medicine trap. What to do ! Regular do exercise. Spend time with hobbies. And take medicine for short period. Because in long run these medicine harm more then benefit. But you can't recover without it too. Keep consulting the doctor. Be safe, be healthy. Bye.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor